# SDR REXA2022111002450

- Difficulty date: November 3, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 36,998 hours, 36,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 60206
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTED EXIT SIGN INOP BY PAX DOOR	"REMOVED AND REPLACED FLOOR LEVEL EXIT SIGN IAW CRJ200 AMM
33-51-10 OPS TEST GOOD P/N ON/OFF 6020-6                 "
